Psycho-Babble Medication Thread 975953

Shown: posts 1 to 4 of 4. This is the beginning of the thread.

 

Flushing during parnate washout--anyone have this?

Posted by MissThang on January 5, 2011, at 16:25:45

I stopped taking parnate 12 days ago and I'm having the oddest symptom that I can only attribute to the parnate washout. Virtually every evening, I get flushed and run a low grade fever for several hours. This started about 5 days after stopping the parnate and has continued this whole past week.

Has anyone else had this symptom? And why would it occur only in the evenings? It happens whether I've been active most of the day or whether I've been laying around on the sofa all day and since I'm also having rebound anxiety from the washout, this is making me pretty nervous...it reminds me of how my hypertensive crisis would start and so then I get really anxious and my bp starts rising from the anxiety.

Can someone please tell me what the heck's going on?

 

Re: Flushing during parnate washout--anyone have this? MissThang

Posted by Phillipa on January 5, 2011, at 21:59:15

In reply to Flushing during parnate washout--anyone have this?, posted by MissThang on January 5, 2011, at 16:25:45

No but I feel a call to the doc is in order. I wonder if any google searches on the med and withdrawal is out there? Just a thought. Phillipa

 

Re: Flushing during parnate washout--anyone have this? MissThang

Posted by Maxime on January 5, 2011, at 22:36:54

In reply to Flushing during parnate washout--anyone have this?, posted by MissThang on January 5, 2011, at 16:25:45

Sounds like a withdrawal symptom, but I have no idea why it would occur only at night. I would give it another week and if it is still a problem, I would contact your doctor. How much Parnate were you on and for how long?

 

Re: Flushing during parnate washout--anyone have this?

Posted by MissThang on January 6, 2011, at 7:12:16

In reply to Re: Flushing during parnate washout--anyone have this? MissThang, posted by Maxime on January 5, 2011, at 22:36:54

Maxime -- I was only on it for 6 weeks -- the last 2.5 weeks at 50mg and quit cold turkey Christmas Eve. I haven't really had withdrawel symptoms to speak of -- no rebound REM or brain zaps or anything, but I figure part of the reason is that the parnate did nothing at all for me other than diminish my anxiety a touch. About 4 or 5 days after I stopped, I started getting an increase in anxiety -- at a higher level than it had been before I started parnate. Other than that, nada, except this odd flushing/low-grade fever that didn't start until about 7 days after I stopped...I've also continued to have somewhat elevated blood pressure -- a symptom the parnate brought on and I was put on a beta blocker to help with, but despite the fact that I've been off the parnate for more 13 days now, my bp has remained elevated throughout the 2nd part of the day and I worry about trying to restart my wellbutrin with this elevated bp because I know that on occasion, wellbutrin can elevate bp a little. Sigh.

I know parnate has been great for many people, but it's been nothing but a nightmare for me -- definitely not the right drug for me.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.